Skip to Main content Skip to Navigation
Journal articles

Hopf algebras and dendriform structures arising from parking functions

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622717
Contributor : Jean-Christophe Novelli <>
Submitted on : Monday, September 12, 2011 - 4:22:59 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622717, version 1

Collections

Citation

Jean-Christophe Novelli, Jean-Yves Thibon. Hopf algebras and dendriform structures arising from parking functions. Fundamenta Mathematicae, Instytut Matematyczny, Polskiej Akademii Nauk,, 2007, 193 (1), pp.189-241. ⟨hal-00622717⟩

Share

Metrics

Record views

262